Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Burning sensation in the stomach. Stomach erosions in the endoscopy. Loss of appetite, indigestion. What should I do?

hi.i am 31 years old. in last 12 years i never had food on time,even when i was hungry i didnot eat food. 6 years ago i visited doctor with the feeling of stomach burning sensation that time endoscopy was done stomach erosions were found. but i didnt continue medicines as i was told to do. now from last 1 year continuous gas is forming in my stomach and i have no feeling of hunger my weight is now 33 whatever i eat gas forms the food is nt digesting. i am having medicines now but still all these problems are occuring. what am i supposed to do now?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

What you all have to do is:
1. Do regular aerobic exercise at least 30 minutes / day
2. If you are obese or overweight then you should reduce your weight again by exercise and low caloric diet
3. Wear loose clothes
4.Observe when you take milk or milk products whether these symptoms worsen, if yes then please avoid them
5. Avoid carbonated drinks, wine or beer
6.Avoid smoking if you do
7. Take black tea and add cardamom and ginger to it and take them with meals
8. Don't forget to close mouth while chewing food and Eat slowly
9. Avoid fatty meals

Among the medications I will advise you :
10. Take a proton pump inhibitor along with a prokinetic agent
11. Take Tablets that contain enzymes protease, amylase, lipase with meals
12. Tab Gasex by Himalaya
13. tab mebeverine

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 28 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor